# SDR QXEA9500058

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 1820
- Condition: Failed
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - RIGHT OVERWING EMERGENCY EXIT FOUND INOP DURING MAINTENANCE.  RE-BULBED FIXTURE, OPERATIONALLY TESTED.  AIRCRAFT RELEASED FOR SERVICE.
